Fourier-Feynman Transforms for Functionals in a Generalized Fresnel Class
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 75-90
Printed March 1, 2007
Il Yoo, Byoung Soo Kim
Yonsei University, Seoul National University of Technology
Abstract : Huffman, Park and Skoug introduced various results for the $L_p$ analytic Fourier-Feynman transform and the convolution for functionals on classical Wiener space which belong to some Banach algebra ${\mathcal S}$ introduced by Cameron and Storvick. Also Chang, Kim and Yoo extended the above results to an abstract Wiener space for functionals in the Fresnel class ${\mathcal F}(B)$ which corresponds to ${\mathcal S}$. Recently Kim, Song and Yoo investigated more generalized relationships between the Fourier-Feynman transform and the convolution product for functionals in a generalized Fresnel class ${\mathcal F}_{A_1,A_2}$ containing ${\mathcal F}(B)$. In this paper, we establish various interesting relationships and expressions involving the first variation and one or two of the concepts of the Fourier-Feynman transform and the convolution product for functionals in ${\mathcal F}_{A_1,A_2}$.
Keywords : abstract Wiener space, generalized Fresnel class, analytic Feynman integral, Fourier-Feynman transform, convolution, first variation
MSC numbers : 28C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd